Article

Mathematische Annalen

, Volume 302, Issue 1, pp 31-60

First online:

Arithmetic hyperbolic surface bundles

  • B. H. BowditchAffiliated withFaculty of Mathematical Studies, University of Southampton
  • , C. MaclachlanAffiliated withDepartment of Mathematical Sciences, University of Aberdeen
  • , A. W. ReidAffiliated withDPMMS, University of Cambridge

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Mathematics Subject Classification (1991)

57M50